Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 13, 2008, 4:44 AM MST. It took effect at Mar 13, 2008, 2:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2008, 4:44 AM MST (11:44 UTC)
- In effect from
- Mar 13, 2008, 2:00 PM MST
- Expired
- Mar 13, 2008, 7:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 131144 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 444 AM MST THU MAR 13 2008 ...RED FLAG WARNING IN EFFECT THURSDAY AFTERNOON BELOW 7000 FEET FOR FIRE WEATHER ZONES 146 AND EASTERN PORTIONS OF ZONE 148 FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING. THIS INCLUDES GREENLEE...GRAHAM AND COCHISE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON AND EVENING FOR FIRE WEATHER ZONE 146...148 AND EXTREME EASTERN 147 FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING. THIS INCLUDES GREENLEE...GRAHAM...COCHISE...SANTA CRUZ... EASTERN PIMA AND EASTERN PINAL COUNTIES... .A SERIES OF DRY WEATHER DISTURBANCES WILL MOVE ACROSS ARIZONA THE NEXT COUPLE OF DAYS...RESULTING IN BREEZY TO WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA. THE COMBINATION OF THESE WINDS... ALONG WITH A DRY AIRMASS IN PLACE ACROSS THE AREA...AND A HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF A RED FLAG WARNING THIS AFTERNOON INTO THE EARLY EVENING HOURS...AS WELL AS A FIRE WEATHER WATCH FRIDAY. AZZ148-140200- /O.UPG.KTWC.FW.A.0002.080313T2000Z-080314T0100Z/ /O.NEW.KTWC.FW.W.0003.080313T2100Z-080314T0200Z/ /O.EXT.KTWC.FW.A.0003.080314T1800Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 444 AM MST THU MAR 13 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MST THIS EVENING BELOW 7000 FEET... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MST THIS EVENING BELOW 7000 FEET. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY MORNING THROUGH FRIDAY EVENING. WINDS ARE EXPECTED TO INCREASE TODAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WIND SPEEDS WILL EITHER MEET OR SLIGHTLY EXCEED RED FLAG CRITERIA THIS AFTERNOON AS WARM TEMPERATURES ALLOW FOR STRONGER WINDS ALOFT MAKE THEIR WAY DOWN TO THE SURFACE. WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH ARE EXPECTED. IN ADDITION TO THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DIP INTO THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THESE STRONG WINDS...THE DRY AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA...AND A HIGH FIRE DANGER RATING HAVE ALL WARRANTED UPGRADING THE FIRE WEATHER WATCH THAT WAS IN EFFECT TODAY TO A RED FLAG WARNING...VALID FROM 2 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR ELEVATIONS BELOW 7000 FEET. WINDS ARE EXPECTED TO BE EVEN STRONGER FRIDAY. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 40 TO 50 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO FALL BELOW 15 PERCENT FRIDAY. ALL OF THESE FACTORS HAVE RESULTED IN THE CONTINUATION OF THE FIRE WEATHER WATCH IN EFFECT FRIDAY MORNING THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-140200- /O.UPG.KTWC.FW.A.0002.080313T2000Z-080314T0100Z/ /O.NEW.KTWC.FW.W.0003.080313T2100Z-080314T0200Z/ /O.EXT.KTWC.FW.A.0003.080314T1900Z-080315T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 444 AM MST THU MAR 13 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MST THIS EVENING BELOW 7000 FEET... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MST THIS EVENING BELOW 7000 FEET. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WINDS ARE EXPECTED TO INCREASE TODAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WIND SPEEDS WILL EITHER MEET OR SLIGHTLY EXCEED RED FLAG CRITERIA THIS AFTERNOON AS WARM TEMPERATURES ALLOW FOR STRONGER WINDS ALOFT MAKE THEIR WAY DOWN TO THE SURFACE. WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH ARE EXPECTED. IN ADDITION TO THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DIP INTO THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THESE STRONG WINDS...THE DRY AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA...AND A HIGH FIRE DANGER RATING HAVE ALL WARRANTED UPGRADING THE FIRE WEATHER WATCH THAT WAS IN EFFECT TODAY TO A RED FLAG WARNING...VALID FROM 2 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR ELEVATIONS BELOW 7000 FEET. WINDS ARE EXPECTED TO BE EVEN STRONGER FRIDAY. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 40 TO 50 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO FALL BELOW 15 PERCENT FRIDAY. ALL OF THESE FACTORS HAVE RESULTED IN THE CONTINUATION OF THE FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-140200- /O.EXT.KTWC.FW.A.0003.080314T1900Z-080315T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 444 AM MST THU MAR 13 2008 ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY EVENING. STRONG WINDS ARE EXPECTED TO INCREASE FRIDAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 35 TO 45 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT. THESE FACTORS HAVE RESULTED IN THE CONTINUATION OF THE FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
2 follow-up statements
000 WWUS85 KTWC 132203 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 303 PM MST THU MAR 13 2008 ...RED FLAG WARNING IN EFFECT THIS EVENING UNTIL 7 PM MST BELOW 7000 FEET FOR FIRE WEATHER ZONES 146 AND EASTERN PORTIONS OF ZONE 148 FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING. THIS INCLUDES GREENLEE...GRAHAM AND COCHISE COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM MST FRIDAY MORNING UNTIL 8 PM MST FRIDAY EVENING FOR FIRE WEATHER ZONE 146...148 AND EXTREME EASTERN 147 FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING. THIS INCLUDES GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES... .A SERIES OF DRY WEATHER DISTURBANCES WILL MOVE ACROSS ARIZONA THE NEXT COUPLE OF DAYS...RESULTING IN BREEZY TO WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA. THE COMBINATION OF THESE WINDS... ALONG WITH A DRY AIRMASS IN PLACE ACROSS THE AREA...AND A HIGH FIRE DANGER RATING HAVE PROMPTED THE CONTINUATION OF A RED FLAG WARNING UNTIL 7 PM THIS EVENING...AS WELL AS A RED FLAG WARNING ON FRIDAY FROM 11 AM MST TO 8 PM MST. AZZ148-141400- /O.UPG.KTWC.FW.A.0003.080314T1800Z-080315T0300Z/ /O.NEW.KTWC.FW.W.0004.080314T1800Z-080315T0300Z/ /O.CON.KTWC.FW.W.0003.000000T0000Z-080314T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 303 PM MST THU MAR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING BELOW 7000 FEET... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY BELOW 7000 FEET... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING BELOW 7000 FEET. THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE TODAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WIND SPEEDS WILL EITHER MEET OR SLIGHTLY EXCEED RED FLAG CRITERIA THIS AFTERNOON AND EVENING AS WARM TEMPERATURES ALLOW FOR STRONGER WINDS ALOFT TO MAKE THEIR WAY DOWN TO THE SURFACE. WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH ARE EXPECTED. IN ADDITION TO THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DIP INTO THE SINGLE DIGITS TO LOWER TEENS. THE COMBINATION OF THESE STRONG WINDS...THE DRY AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA...AND A HIGH FIRE DANGER RATING HAVE WARRANTED A RED FLAG WARNING...VALID UNTIL 7 PM MST THIS EVENING FOR ELEVATIONS BELOW 7000 FEET. WINDS ARE EXPECTED TO BE EVEN STRONGER FRIDAY. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 40 TO 50 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO FALL BELOW 15 PERCENT FRIDAY. ALL OF THESE FACTORS HAVE RESULTED IN UPGRADING THE FIRE WEATHER WATCH ON FRIDAY TO A RED FLAG WARNING FROM 11 AM MST FRIDAY MORNING TO 8 PM MST FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS FOR BOTH TODAY AND FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ146-141400- /O.UPG.KTWC.FW.A.0003.080314T1900Z-080315T0200Z/ /O.NEW.KTWC.FW.W.0004.080314T1800Z-080315T0300Z/ /O.CON.KTWC.FW.W.0003.000000T0000Z-080314T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 303 PM MST THU MAR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING BELOW 7000 FEET... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY BELOW 7000 FEET... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE TODAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WIND SPEEDS WILL EITHER MEET OR SLIGHTLY EXCEED RED FLAG CRITERIA THIS AFTERNOON AS WARM TEMPERATURES ALLOW FOR STRONGER WINDS ALOFT TO MAKE THEIR WAY DOWN TO THE SURFACE. WEST WINDS OF 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH ARE EXPECTED. IN ADDITION TO THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES ARE EXPECTED TO DIP INTO THE 10 TO 15 PERCENT RANGE. THE COMBINATION OF THESE STRONG WINDS...THE DRY AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA...AND A HIGH FIRE DANGER RATING HAVE ALL WARRANTED A RED FLAG WARNING UNTIL 7 PM MST THIS EVENING FOR ELEVATIONS BELOW 7000 FEET. WINDS ARE EXPECTED TO BE EVEN STRONGER FRIDAY. WEST TO NORTHWEST WINDS OF 25 TO 40 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 40 TO 50 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO FALL BELOW 15 PERCENT FRIDAY. ALL OF THESE FACTORS HAVE RESULTED IN UPGRADING THE FIRE WEATHER WATCH ON FRIDAY TO A RED FLAG WARNING FROM 11 AM MST FRIDAY MORNING TO 8 PM MST FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR BOTH TODAY AND FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-141400- /O.UPG.KTWC.FW.A.0003.080314T1900Z-080315T0200Z/ /O.NEW.KTWC.FW.W.0004.080314T1800Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 303 PM MST THU MAR 13 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG WINDS ARE EXPECTED TO INCREASE FRIDAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 35 TO 45 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT. THESE FACTORS HAVE RESULTED IN UPGRADING THE FIRE WEATHER WATCH ON FRIDAY TO A RED FLAG WARNING FROM 11 AM MST FRIDAY MORNING TO 8 PM MST FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING ON FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 140212 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 712 PM MST THU MAR 13 2008 ...RED FLAG WARNING EXPIRED AT 7 PM MST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST FRIDAY MORNING UNTIL 8 PM MST FRIDAY EVENING FOR FIRE WEATHER ZONE 146...148 AND EXTREME EASTERN 147 FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER RATING. THIS INCLUDES GREENLEE...GRAHAM...COCHISE...SANTA CRUZ...EASTERN PIMA AND EASTERN PINAL COUNTIES... .A SERIES OF WEATHER DISTURBANCES WILL MOVE ACROSS ARIZONA THE NEXT COUPLE OF DAYS...RESULTING IN BREEZY TO WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA. THE COMBINATION OF THESE WINDS... ALONG WITH A DRY AIRMASS IN PLACE ACROSS THE AREA...AND A HIGH FIRE DANGER RATING HAVE RESULTED IN THE CONTINUATION OF A RED FLAG WARNING ON FRIDAY FROM 11 AM MST TO 8 PM MST. AZZ146-148-141015- /O.EXP.KTWC.FW.W.0003.000000T0000Z-080314T0200Z/ /O.CON.KTWC.FW.W.0004.080314T1800Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 712 PM MST THU MAR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... ...RED FLAG WARNING HAS EXPIRED THIS EVENING AT 7 PM MST... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS TONIGHT AS RELATIVE HUMIDITIES CONTINUE A SLOW RISE. WINDS ARE EXPECTED TO BE STRONGER FRIDAY. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 40 TO 50 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT FRIDAY. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST FRIDAY MORNING TO 8 PM MST FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$ AZZ147-141015- /O.CON.KTWC.FW.W.0004.080314T1800Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 712 PM MST THU MAR 13 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. STRONG WINDS ARE EXPECTED TO INCREASE FRIDAY AS A DRY WEATHER SYSTEM MOVES INTO NORTHERN ARIZONA. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS RANGING FROM 35 TO 45 MPH. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 15 PERCENT. THESE FACTORS HAVE RESULTED IN THE CONTINUATION OF A RED FLAG WARNING FROM 11 AM MST FRIDAY MORNING TO 8 PM MST FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING ON FRIDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 12, 9:00 PM MST, 7 hours 44 minutes earlier.
Area forecast discussion, Mar 12, 9:00 PM MST, 7 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
900 PM MST WED MAR 12 2008
.SYNOPSIS...A SERIES OF LOW PRESSURE SYSTEMS CROSSING THE GREAT
BASIN WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHEAST ARIZONA
THURSDAY AND ESPECIALLY FRIDAY. BY SUNDAY...A STRONG GULF OF ALASKA
LOW PRESSURE SYSTEM WILL DROP INTO THE REGION...LEADING TO MUCH
COOLER TEMPERATURES...WINDY CONDITIONS AND POTENTIALLY WET WEATHER
LATE IN THE WEEKEND AND EARLY NEXT WEEK.
&&
.DISCUSSION...MOSTLY CLEAR SKIES ACROSS ERN SECTIONS THIS EVENING
WITH SOME THICKER CIRROFORM CLOUDS OVER WRN LOCALES LEADING TO
PARTLY CLOUDY SKIES. RIDGE AXIS OVER THE INTERMOUNTAIN REGION WITH
NWLY FLOW OVER SRN AZ. THUS EXPECT PERIODS OF HIGH-LEVEL CLOUDINESS
TONIGHT INTO THUR. LIGHT SURFACE WINDS TONIGHT INTO THUR MORNING.
SWLY/WLY SURFACE WINDS REACHING WINDY CRITERIA ACROSS ERN SECTIONS
THUR AFTERNOON WITH BREEZY CRITERIA TUCSON METRO AREA. MID-LEVEL
GRADIENT TO TIGHTEN FURTHER FOR INCREASED WIND ACROSS MUCH OF THE
AREA FRI AS DRY CONDITIONS CONTINUE. THEREAFTER...TROUGH TO DEEPEN
OVER THE WRN CONUS WITH STRONG UPPER LOW TO MOVE INTO THE DESERT SW
SUN. INHERITED FORECASTS INDICATED CHANCE-TYPE POPS AREAWIDE SUN
NIGHT...THEN PRECIP CHANCES DECREASING FROM W-E MON AS TROUGH AXIS
MOVES EWD INTO THE SRN ROCKIES. DRY AREAWIDE TUE UNDER NWLY FLOW
ALOFT.
NO CHANGES NECESSARY AT THIS TIME TO THE INHERITED FORECASTS.
&&
.FIRE WEATHER...THE PRESSURE GRADIENT WILL TIGHTEN ON THURSDAY WITH
WINDS IN THE BREEZY TO WINDY CATEGORY FOR MAINLY THE CENTRAL AND
EASTERN PORTIONS OF THE FORECAST AREA. HAVE OPTED TO GO WITH A FIRE
WEATHER WATCH FOR THURSDAY AFTERNOON FOR MAINLY THE EASTERN PORTIONS
OF FIRE WEATHER ZONE 148 AND ALL OF 146. ONE CAVEAT FOR TOMORROW IS
THAT THE WATCH MAY NOT BE REQUIRED FOR HIGHER ELEVATIONS OF ZONE 146
SINCE THERE IS STILL SIGNIFICANT SNOW PACK IN THE HIGHER ELEVATIONS.
SO...AT THIS POINT SINCE IT IS ONLY A WATCH DECIDED TO GO WITH A
MORE BROAD BRUSH APPROACH AND LET THE OVERNIGHT SHIFT PROVIDE MORE
DETAILS AS NEEDED. BY FRIDAY THE WINDS REALLY GET GOING WITH WINDY
TO VERY WINDY CONDITIONS EXPECTED. WIND SPEEDS FROM RAWS SITES ON
FRIDAY ARE EXPECTED TO RANGE FROM 20 TO 35 MPH WITH GUSTS TO AROUND
40 TO 50 MPH. MINIMUM RH VALUES ARE EXPECTED TO FALL INTO THE SINGLE
DIGITS TO THE LOWER TEENS DURING THE AFTERNOON AND EARLY EVENING
HOURS. THEREFORE...A FIRE WEATHER WATCH WILL ALSO BE HOISTED FOR ALL
OF 146...148 AND EXTREME EASTERN 147...WHICH MEANS THE EASTERN HALF
OF PINAL COUNTY.
&&
.AVIATION...EXPECT SCT-BKN CLOUDS WITH BASES ABOVE 20K FT AGL INTO
THURSDAY. LIGHT SURFACE WINDS TONIGHT INTO THURSDAY MORNING.
THEREAFTER...SURFACE WINDS BECOMING SWLY/WLY 15-25 KTS WITH GUSTS TO
NEAR 30 KTS AFTER 18Z THUR. EVEN STRONGER WINDS ARE EXPECTED FRI.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH THU AFTN FIRE WX ZONES 146/EASTERN 148.
FIRE WEATHER WATCH FRI AFTN/EVENING FIRE WX ZONES 146/
EASTERN 147/148.
WEATHER.GOV/TUCSONHazardous weather outlook, Mar 12, 2:45 PM MST, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 245 PM MST WED MAR 12 2008 AZZ019-030-035-131300- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 245 PM MST WED MAR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT MILD AND DRY WEATHER EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR BOTH THURSDAY AND FRIDAY AFTERNOONS. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED ON THURSDAY. MUCH STRONGER WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ON FRIDAY... PRODUCING AREAS OF BLOWING DUST. MINIMUM RELATIVE HUMIDITIES WILL BE BELOW THE CRITICAL 15 PERCENT LEVEL BOTH AFTERNOON. IF THE FORECAST WINDS MATERIALIZE...WIND ADVISORIES OR HIGH WIND WATCHES AND WARNINGS MAY BECOME NECESSARY. THE THREAT OF A LATE SEASON WINTER STORM IS INCREASING FOR LATE SUNDAY INTO MONDAY. A STORM OVER THE GULF OF ALASKA WILL DROP DOWN THE WEST COAST EARLY THIS WEEKEND...AND THEN TURN EAST ACROSS ARIZONA. AHEAD OF IT...ANOTHER ROUND OF STRONG GUSTY WINDS CAN BE EXPECTED ON SUNDAY. IT IS TOO EARLY TO TELL HOW MUCH PRECIPITATION WILL FALL...BUT SNOW LEVELS MAY LOWER TO VALLEY FLOORS SUNDAY NIGHT...WITH SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE IN THE MOUNTAINS FROM LATE SUNDAY INTO MONDAY. TRAVELERS LATE THIS WEEKEND AND EARLY NEXT WEEK SHOULD MONITOR FUTURE FORECASTS CLOSELY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031>034-131300- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 245 PM MST WED MAR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TONIGHT MILD AND DRY WEATHER EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF SOUTH CENTRAL ARIZONA FRIDAY AFTERNOON. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED ON FRIDAY...PRODUCING AREAS OF BLOWING DUST. MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW THE CRITICAL 15 PERCENT LEVEL. IF THE FORECAST WINDS MATERIALIZE...WIND ADVISORIES MAY BECOME NECESSARY FOR PART OF THE AREA. THE THREAT OF A LATE SEASON WINTER STORM IS INCREASING FOR LATE SUNDAY INTO MONDAY. A STORM OVER THE GULF OF ALASKA WILL DROP DOWN THE WEST COAST EARLY THIS WEEKEND...AND THEN TURN EAST ACROSS ARIZONA. AHEAD OF IT...ANOTHER ROUND OF GUSTY WINDS CAN BE EXPECTED ON SUNDAY. IT IS TOO EARLY TO TELL HOW MUCH PRECIPITATION WILL FALL...BUT SNOW LEVELS MAY LOWER AS LOW AS 3500 FEET SUNDAY NIGHT...WITH SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE IN THE MOUNTAINS FROM LATE SUNDAY INTO MONDAY. TRAVELERS LATE THIS WEEKEND AND EARLY NEXT WEEK SHOULD MONITOR FUTURE FORECASTS CLOSELY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PYTLAK
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 2:58 PM MST | Wind Advisory | TWC | 29 hr | |
| Mar 13, 3:03 PM MST | Red Flag Warning | TWC | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.